Exponential inequalities for Bessel processes
Séminaire de probabilités de Strasbourg (2000)
- Volume: 34, page 146-150
Access Full Article
topHow to cite
topReferences
top- [B] D.L. Burkholder "Exit times of Brownian motion, and Hardy spaces" Advances in Math.26, 182-205 (1977). Zbl0372.60112MR474525
- [D] B. Davis "On stopping times for n- dimensional Brownian motion" Annals of Proba.6 ,651-659, (1978). Zbl0383.60076MR494534
- [D-E] V.H. DE LA Pena and N. Eisenbaum "Exponential Burkholder Davis Gundy inequalities" Bull.Lond.Math.Soc.29 ,239-242 (1996). Zbl0874.60074MR1426005
- [J-Y] S.D. Jacka and M. Yor "Inequalities for non-moderate functions of a pair of stochastic processes".Proc.London Math.Soc. (3) 67,649-672(1993). Zbl0789.60016MR1238048
- [Y] M. Yor "Some aspects of Brownian motion - II - Some recent martingale problems" Lecture in Math. (Zürich) Birkhäuser(1997). Zbl0880.60082MR1442263